| Model Number |
N/A |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported, "the catheter hub appears to have cracked where there is leakage of administered solutions.The catheter had to be changed." no other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of leakage at the luer/accessory interface was confirmed; however, the root cause was not identified.The product returned for evaluation was two photographs and one segment of digital video which depicted a single-lumen powerpicc catheter.The first photograph depicted the luer.A 3-way petcock was attached to the luer adapter.The catheter appeared to be inserted into the arm of a patient.The second photograph depicted a closer view of the luer with the accessory removed.The video depicted the catheter being flushed through the petcock.A dripping leak was observed at the interface between the luer and the accessory.Leakage was visible in the video; however, inspection of the photographs and the video was insufficient to identify the cause of the leak.Consequenlty this complaint is confirmed as ¿cause unknown¿ at this time.Potential contributing factors include luer damage and use of an incompatible accessory.H3 other text : evaluation findings are in section h.11.